MathSciNet Relay Station
MathSciNet bibliographic data
MR2592958 49J53 (26D10 37C10 37N40 49J52 65K10)
Bolte, Jérôme; Daniilidis, Aris; Ley, Olivier; Mazet, Laurent Characterizations of Łojasiewicz inequalities: subgradient flows, talweg, convexity. Trans. Amer. Math. Soc. 362 (2010), no. 6, 3319–3363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement